Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    48
  • comments
    52
  • views
    39330

About Three Months Off Claravis - Clear Skin But Major Hair Loss


MargaretLeo

3159 views

I'm off the medication, and now I'm dealing with non-stop hairloss. I've lost about 60-75% of my hair. I had a lot to begin with, so it isn't very noticable to anyone else, but I'm devistated. I've read others blogs, and I know that they've regretted their decision to do accutane/claravis b/c of hair loss. I'm at a loss. I tried Biotin supplements, and now I'm using special hair regrowth hair products and have yet to notice it stop or improve. Anyone else in this spot?

3 Comments


Recommended Comments

Yes, it started about 2-3 weeks after I stopped the medication. Never had a single problem with hair loss prior to Claravis; always had extremely thick, healthy hair. Now my hair is dry, a different consistency (wirey, crunchy with no life) and falls out all the time. I only wash my hair 1 or 2 times a week to avoid the depressing shedding (lose about 150- 200 hairs) that happens in the shower. I also avoid touching my hair as each time i run my hair through the bottom there are at least 30 new unattached hairs to pull out of the end of my hair. Hairloss is a side effect of accutane/claravis, but never expected for it to happen to me.

Link to comment

And if you've read my past posts about my experience on claravis/accutane I didn't have it too rough. Was always upbeat and pretty positive throughout the whole process. Now it just puts a negative haze over the whole process as now I'm concerned this hairloss will never end and I'll never have my healthy, thick hair back. If anyone else has a similar story, please share. Thanks!

Katy

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×